# SDR FXGA201408221431

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120FC
- Aircraft serial: 120105
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO REPAIR A CRACK ON THE FUSELAGE SKIN AT FS 2389 AT CENTERLINE.  CUT OUT DAMAGE & INSTALL REPAIR DOUBLER ISE RDT2014-120-06-15-20 & EMAIL TITLED EDT2014-120-061520.  PERMANENT REPAIR INSPECTION REQUIRED.  INTERNAL & EXTERNAL DETAILED INSPECTION REQUIRED AT EVERY 8005 FC.
